Sat 1 Aug, 2015 02:46 pm
Hello! I've been on Depo for about 4 years now, and have never had any problems. However this time I'm so bruised where I had the injection. I had it on Wednesday (Saturday now) and I'm still so sore! I can't lay on that side, I'm having to sit tilted off it, I'm in agony! Has anyone else had this? I flinched when she did it, which I've done before with no problems! I don't know if it was the nurse, if she was too forceful? She's new to the surgery, and the only one who does it, so I can't ask for anyone else! My old nurse used to let me lay down and curl into a ball, or raise the bed so I could lean over and relax my leg, but this one just does it, no option! Just wondered if this is normal and if anyone else has had this
Well ow, that stinks. Have you told her office? She's never going to know that she's hurting people unless she's told.
I have, but all they had to offer was she's only nurse who does them 😞
Depo-Provera is also used with male sex offenders as a form of chemical castration as it has the effect of reducing sex drive in males.
Are you using this drug for BC?
I'm using it to treat endometriosis symptoms
A painful way to treat a painful condition. Its time to talk to your doctor about another way to get relief from either DP or endometriosis.
She either hit your muscle or you tensed before the injection.
Try light massage, moist heat.
Call the Dr.'s office and get their suggestions.
Unfortunately surgery isn't an option for me at the moment, and the Depo is doing its job just fine, still hurting over a week later, but I have an appointment tomorrow so I will get it checked. Plus my GP has already said this is the only option to treat it as the rest have failed 😞
I don't know if it's because I flinched slightly, but I have loads of times and this hasn't happened. I have the doctors tomorrow so I'll give it a mention as it's still sore and there a lump still there almost 2 weeks later!